Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik     Collection: Publikationen des MPI für Mathematik     Display Documents



ID: 631069.0, MPI für Mathematik / Publikationen des MPI für Mathematik
Linearization of generalized interval exchange maps
Authors:Marmi, Stefano; Moussa, Pierre; Yoccoz, Jean-Christophe
Language:English
Research Context:Research article
Date of Publication (YYYY-MM-DD):2012
Title of Journal:Annals of Mathematics
Journal Abbrev.:Ann. of Math.
Volume:176
Issue / Number:3
Start Page:1583
End Page:1646
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:DOI:10.4007/annals.2012.176.3.5
URL:http://arxiv.org/pdf/1003.1191.pdf
Full Text:
You have privileges to view the following file(s):
marmi_linearization_oa_2012.pdf  [592,00 Kb]   
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.